Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Anejaculation in HIV
Oct 17, 2008

Does HIV cause anejaculation?. I was dignosed with HIV some five years ago then my CD4 count was 420, though I now belive I must have contracted it 14 years ago when I first got married. I did not start taking meidcines till about 7 months ago when my CD4 count dropped to 109. At that time I suffered from chronic malaria and had hepizoster. It was then that I discovered I was aneble to ejaculate during sexual intercourse, of course while using a condom . After taking medicines (Viramune+Truvada)for 4 mounths, my CD4 count rose to 555 and I am in good shape. My medical doctor had assured me that my sexual problem would normalised once I got well. But up to now I still can't ejaculate and this is causing me alot of stress. And durin g the time I was not feeing well I had almost become dependant on parcetamol. Could this have contributed to my current sexual difficult? What should I do to reslove my current sexual problem as it is causing me more stress than the HIV itself.

Response from Dr. Henry

The rate of decreased ejactulation may be higher in HIV+ persons due to a variety of issues including the HIV, stress, depression, side effects of drugs (including parcetamol), low hormone levels (ie testosterone), and other conditions. KH



Previous
atripla and tylenol
Next
Fever after starting PEP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement